# SDR 04FDEA02745

- Difficulty date: September 19, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AJC76711
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, WASTE TANK LEFT AT STAY = 1988, STRINGER END NR 8 FROM BOTTOM SUSPECT CRACKED.  AFT CARGO, WASTE TANK LEFT AT STAY = 1988, STRINGER END NR 8 SPLICE FITTING REMOVED AND REPLACED PER SRM 51-31-01 VOLUME II.
